# SDR SWAA2021112930987

- Difficulty date: October 15, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER AFT LOWER BUSHING SHOWS SIGNS OF PITTING CORROSION ; / [01] ISSUED SUMMARY EA 21-155-03095; [02] ALL WORK REPLATED TO THIS DISCREPANCY WAS ACCOMPLISHED ON EA 21-155-03095 WIP 1; 21-155-03095 WIP 2 AND EA 21-155-03095 WIP 3; [03] 21-155-03095-WIP1; 21-155-03095-WIP2 AND 21-155-03095-WIP3 ARE COMPLETED AND SIGNED OFF.
